# SDR AWXA200400602

- Difficulty date: May 18, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,322 hours, 36,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK A .5 INCH CRACK WAS FOUND IN STRINGER TIE CLIP AT BS 727B, STR 4 RT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 727B, STR 4 RT FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 69-35352; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PARA 4B.
